# SDR DL764080025

- Difficulty date: January 9, 2008
- Submitted: January 14, 2008
- Operation: Air carrier
- Aircraft: N826MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29697
- Aircraft time: 23,969 hours, 7,350 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AT DEPARTURE EMERGENCY LIGHT WOULD NOT TURN OFF.  REPLACED BATTERY PACK M1208 AND M796.  SYSTEM WORKED FOR A SHORT TIME AND THEN FAILED AGAIN.  TROUBLESHOOTING IN PROGRESS.  REPLACED RELAY K10361 ALL EMERGENCY LIGHTS CK NORMAL.
